Uniform distribution of a system of functions presenting a solution of linear first order difference equations
Doklady Akademii Nauk, Tome 123 (1958) no. 3, pp. 405-406
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_123_3_a4,
author = {A. M. Polosuev},
title = {Uniform distribution of a system of functions presenting a solution of linear first order difference equations},
journal = {Doklady Akademii Nauk},
pages = {405--406},
year = {1958},
volume = {123},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_123_3_a4/}
}
TY - JOUR AU - A. M. Polosuev TI - Uniform distribution of a system of functions presenting a solution of linear first order difference equations JO - Doklady Akademii Nauk PY - 1958 SP - 405 EP - 406 VL - 123 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1958_123_3_a4/ LA - ru ID - DAN_1958_123_3_a4 ER -
A. M. Polosuev. Uniform distribution of a system of functions presenting a solution of linear first order difference equations. Doklady Akademii Nauk, Tome 123 (1958) no. 3, pp. 405-406. http://geodesic.mathdoc.fr/item/DAN_1958_123_3_a4/